Missouri, 2024Hail and Damaging Winds in Missouri, June 25 to 26, 2024
June 25 to 26, 2024 · NWS EAX · 42 events in 22 counties and zones
During the afternoon, evening, and late evening hours of June 25th, storms brought widespread severe wind gusts as well as some hail to a large portion of Missouri.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the afternoon, evening, and late evening hours of June 25th, storms brought widespread severe wind gusts as well as some hail to a large portion of Missouri.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 25, 1:36 PM CST, 2 hours 1 minute earlier. Its key messages:
- Strong to severe thunderstorms possible tonight in much of the area. Damaging wind gusts and heavy rainfall are the primary threats.
- Wednesday will be cooler with mainly dry conditions expected.
- Briefly hotter weather will return late in the week, but more rounds of storms are also anticipated.
- Forecast uncertainty remains high this weekend into next week, but another round of heat may occur leading up to the Fourth of July.
Area forecast discussion, Jun 25, 1:36 PM CST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
236 PM CDT Tue Jun 25 2024
.KEY MESSAGES...
- Strong to severe thunderstorms possible tonight in much of the
area. Damaging wind gusts and heavy rainfall are the primary
threats.
- Wednesday will be cooler with mainly dry conditions expected.
- Briefly hotter weather will return late in the week, but more
rounds of storms are also anticipated.
- Forecast uncertainty remains high this weekend into next week,
but another round of heat may occur leading up to the Fourth
of July.
&&
.DISCUSSION...
Issued at 142 PM CDT Tue Jun 25 2024
Challenging forecast today, with the overall pattern seasonally
nebulous, and many of the driving factors toward precipitation
and temperature changes associated with low-amplitude and
convectively augmented perturbations. Main forecast concerns are
severe-weather potential tonight, more storm potential late
this week, and temperatures throughout the next seven days.
Current conditions are variable across the CWA, with isolated to
widely scattered storms bringing temporary relief from an
otherwise hot and humid day across the region. In areas
unaffected by storms, storm outflow, and/or residual cloud
cover, heat indices have approached/exceeded advisory criteria
across the region. Otherwise, the convectively modified air has
kept heat indices generally below 100 degrees. Given the
variability across the area, see no reason to cancel the
advisory early at this time.
Meanwhile, the storm potential tonight remains, and convection-
allowing models (CAMs) are beginning to converge on a general
solution involving initial development in northeast Nebraska
into southern Iowa from mid to late evening before upscale
growth and propagation effects promote a southeastward-
progressing convective system through far northeastern Kansas
and much of Missouri overnight. However, models have not
converged on timing, with the time window ranging from 02z to
12z depending on the deterministic CAM of choice. Confidence is
generally higher in greater coverage across the area given model
trends, and PoPs have been nudged upward across the CWA
(generally ranging from 60 to 90 percent). Current thinking is
that the slower timing may win out (given a subtle trend in this
direction today), and aside from the isolated convection
occurring in our region this afternoon/evening, there may be
little activity in our CWA until after midnight.
The preconvective environment tonight is certainly adequate for
severe weather (mainly damaging winds), given strongly unstable
profiles (MUCAPE 3000-4000 J/kg), substantial DCAPE (>1500
J/kg), and sufficient cloud-layer shear (25-35 kt). PWs are also
unusually high (1.75-2 inches), so any training convection
(particularly on the west/southwest side of a developing
line/complex of storms) will bear watching for localized flash
flooding. Most CAMs indicate a primarily forward-propagating
MCS, and this combined with the general variability of CAM
solutions precludes issuance of a flood watch at this time.
Given the aforementioned mostly progressive nature of the
convection, the convective system should be exiting stage
southeast Wednesday morning, with noticeably cooler air in its
wake. Conditions should be mostly dry through Thursday, as
shortwave ridging migrates through the central Plains.
The forecast becomes considerably more challenging Thursday
afternoon onward, as weak large-scale ridging encompasses much
of the southern U.S., and active quasi-zonal flow targets the
northern U.S. The central Plains will be near the interface of
the two regimes, leading to a series of perturbations bringing
occasional bouts of convection and a roller coaster ride of
temperatures the following several days. Models are hinting at
multiple vorticity maxima traversing the area late this week,
with ridge amplification sufficient to warm the region back up
into the toasty range by Friday. However, the multiple shortwave
troughs will eventually lead to rounds of convection, which may
stunt heating sufficiently to keep us well below heat-advisory
criteria. The hot and humid thermodynamic environment available
to the traversing perturbations may lead to heavy rainfall in
portions of the region late in the week into the weekend, which
will be closely monitored (particularly given potential
exacerbating effects from the Missouri River flooding expected -
see the hydrology section below).
The primary challenges in such a pattern revolve around timing
of precipitation and subsequent effects on forecast highs/lows.
Models are exhibiting fairly large ranges in temperatures this
weekend into early next week as a result, leading to a low-
confidence forecast subject to considerable change over the
course of the next few days. Nevertheless, the overall pattern
looks active and mostly warmer-than-average leading up to the
Fourth of July.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1225 PM CDT Tue Jun 25 2024
Challenging TAFs for the next 24 hours. Models have done quite
poorly with convection this morning across the region, so
confidence is quite low even for the next six hours. Any showers
and storms this afternoon will be spotty and will affect a given
terminal briefly; however, confidence is generally too low for
any mention of TS through early this evening. However, models
are trending slower and for more coverage of storms in far
eastern Kansas and western Missouri overnight. Timing
uncertainty of storms is very high, with spread of 6-8 hours
apparent in short-term models. For now, generally included a
consensus time window of 04z to 10z for the TAF sites. Brief
restrictions and erratic winds/gusts should be expected in
vicinity of storms. As for winds, primarily south or southwest
winds expected through tonight, with speeds of 7 to 15 kt and
occasional gusts to 20 kt or so (outside of convection). By
tomorrow morning, winds should become northwesterly/northerly.
&&
.HYDROLOGY...
Issued at 352 PM CDT Mon Jun 24 2024
Areas upstream of the MO River have received several inches of
rainfall in recent days. Runoff from these rains is funneling
into the MO River and should make its way downstream over the
next several days. Forecasts anticipate some areas reaching
minor to moderate flood stage towards the end of the week.
Please visit our local river forecast page at
water.noaa.gov/wfo/eax to view updated forecasts. Note that
forecasted river stages and timing may be significantly
affected by updated information and additional rainfall around
the region.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for MOZ001>006-
011>015-020>023-028>033-037>040-043>046-053-054.
KS...Heat Advisory until 8 PM CDT this evening for KSZ025-057-060-
102>105.
&&
DISCUSSION...CMS
AVIATION...CMS
HYDROLOGY...PeselHazardous weather outlook, Jun 25, 2:36 AM CST, 13 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
336 AM CDT Tue Jun 25 2024
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-260845-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
336 AM CDT Tue Jun 25 2024
This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.
.DAY ONE...Today and Tonight
Hot and humid conditions will send heat index values to around 105
degrees Tuesday afternoon. There is a slight risk for severe
thunderstorms late Tuesday evening.
More detailed information can be accessed at...
https://www.weather.gov/eax/hwo
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
More hot and humid days expected later this week, with additional
thunderstorm chances.
More detailed information can be accessed at...
https://www.weather.gov/eax/hwo
Thunderstorm Wind, Chariton
- When
- June 25, 3:37 PM CST to 3:38 PM CST
- Where
- Chariton County, 1.04 mi ESE of Forest Green
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.316, -92.831
Trees and wires down near the community of Forest Green.
Thunderstorm Wind, Howard
- When
- June 25, 4:07 PM CST to 4:08 PM CST
- Where
- Howard County, 1.2 mi ESE of Fayette
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.142, -92.680
Large tree limbs and power wires down across Fayette with power outages. Large tree downed at Highway 124 and 101.
Thunderstorm Wind, Howard
- When
- June 25, 4:44 PM CST to 4:45 PM CST
- Where
- Howard County, 7 mi ESE of New Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.981, -92.630
Tree limbs and wires down with power outages.
Thunderstorm Wind, Cooper
- When
- June 25, 5:03 PM CST to 5:04 PM CST
- Where
- Cooper County, 1 mi NW of Wooldridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.910, -92.533
Large tree branches across roadway entering into Wooldridge.
Thunderstorm Wind, Cooper
- When
- June 25, 5:03 PM CST to 5:04 PM CST
- Where
- Cooper County, 1 mi NW of Wooldridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.910, -92.533
Large tree branches across roadway entering into Wooldridge.
Hail, Cooper
- When
- June 25, 5:03 PM CST to 5:04 PM CST
- Where
- Cooper County, 2 mi SSE of Boonville
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.943, -92.716
Quarter size hail was reported south of Boonville.
Thunderstorm Wind, Schuyler
- When
- June 25, 8:03 PM CST to 8:04 PM CST
- Where
- Schuyler County, 0.54 mi WNW of Lancaster
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.524, -92.529
Multiple large tree limbs downed and 5 power poles downed or damaged in Lancaster.
Thunderstorm Wind, Schuyler
- When
- June 25, 8:04 PM CST to 8:05 PM CST
- Where
- Schuyler County, 0.66 mi SSE of Lancaster
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.512, -92.514
Volunteer fire fighter records a 60 mph measured gust on a personal weather station.
Thunderstorm Wind, Nodaway
- When
- June 25, 10:18 PM CST to 10:19 PM CST
- Where
- Nodaway County, 3.75 mi NNE of Gaynor
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.533, -94.706
Downed power lines and power outages reported near the unincorporated community of Allison.
Thunderstorm Wind, Nodaway
- When
- June 25, 10:38 PM CST to 10:39 PM CST
- Where
- Nodaway County, 0.73 mi NNW of Maryville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.360, -94.873
Downed power lines and power outages reported on the north side of Maryville.
Thunderstorm Wind, Nodaway
- When
- June 25, 10:38 PM CST to 10:39 PM CST
- Where
- Nodaway County, 3.32 mi ENE of Maryville Rankin Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.353, -94.775
Estimated gusts up to 60 mph at Mozingo Lake.
Thunderstorm Wind, Gentry
- When
- June 25, 10:51 PM CST to 10:52 PM CST
- Where
- Gentry County, Albany
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.250, -94.330
Trees down on top of powerlines and transformer blown in Albany. Estimated wind gusts of 65 mph.
Thunderstorm Wind, Harrison
- When
- June 25, 11:00 PM CST to 11:01 PM CST
- Where
- Harrison County, Bethany
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.270, -94.030
Estimated gusts up to 60 mph in Bethany with power outages on the east side of town.
Thunderstorm Wind, Harrison
- When
- June 25, 11:01 PM CST to 11:02 PM CST
- Where
- Harrison County, 0.43 mi W of Cainsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.430, -93.778
Power wires downed with power outages in Cainsville.
Thunderstorm Wind, Grundy
- When
- June 25, 11:18 PM CST to 11:19 PM CST
- Where
- Grundy County, 0.59 mi SSE of Spickard
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.243, -93.594
Estimated 60 mph wind gusts in Spickard.
Thunderstorm Wind, Atchison
- When
- June 25, 11:24 PM CST to 11:25 PM CST
- Where
- Atchison County, 2.54 mi SE of Nishnabotna
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.275, -95.484
Measured gust of 76 mph from a personal weather station NW of Corning.
Thunderstorm Wind, Holt
- When
- June 25, 11:26 PM CST to 11:27 PM CST
- Where
- Holt County, Mound City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.130, -95.230
Estimated gusts up to 60 mph in Mound City.
Thunderstorm Wind, Grundy
- When
- June 25, 11:27 PM CST to 11:28 PM CST
- Where
- Grundy County, Trenton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.080, -93.620
Estimated gusts up to 60 mph with power outages reported in Trenton.
Thunderstorm Wind, Grundy
- When
- June 25, 11:40 PM CST to 11:41 PM CST
- Where
- Grundy County, Laredo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 40.030, -93.450
Downed wires and power outages in Laredo.
Thunderstorm Wind, Andrew
- When
- June 25, 11:40 PM CST to 11:41 PM CST
- Where
- Andrew County, Savannah
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.930, -94.830
Downed trees reported in Savannah.
Thunderstorm Wind, Livingston
- When
- June 25, 11:50 PM CST to 11:51 PM CST
- Where
- Livingston County, Chillicothe
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.800, -93.550
Estimated gusts up to 60 mph in Chillicothe.
Thunderstorm Wind, Holt
- When
- June 26, 12:05 AM CST to 12:06 AM CST
- Where
- Holt County, 1.81 mi E of Oregon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.975, -95.116
Power wires downed near Oregon with power outages reported in the area.
Thunderstorm Wind, Andrew
- When
- June 26, 12:13 AM CST to 12:14 AM CST
- Where
- Andrew County, 0.47 mi SE of Fillmore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.026, -94.973
Estimated gusts up to 60 mph in Fillmore with tree limbs downed.
Thunderstorm Wind, Linn
- When
- June 26, 12:18 AM CST to 12:19 AM CST
- Where
- Linn County, 3 mi NE of Laclede
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.811, -93.130
Downed power lines near Glade Road.
Thunderstorm Wind, Linn
- When
- June 26, 12:18 AM CST to 12:19 AM CST
- Where
- Linn County, 3 mi NE of Laclede
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.811, -93.130
Downed power lines near Glade Road.
Thunderstorm Wind, Andrew
- When
- June 26, 12:30 AM CST to 12:31 AM CST
- Where
- Andrew County, Savannah
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.930, -94.830
Downed trees reported in Savannah from a second round of storms about 50 minutes after the initial round that also brought tree limbs down.
Thunderstorm Wind, Buchanan
- When
- June 26, 12:31 AM CST to 12:32 AM CST
- Where
- Buchanan County, 1 mi E of St Joseph
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.770, -94.831
Downed wires with a few power outages reported in St. Joseph.
Thunderstorm Wind, Buchanan
- When
- June 26, 12:40 AM CST to 12:41 AM CST
- Where
- Buchanan County, 1 mi N of Easton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.734, -94.430
Downed wires with power outages reported near Easton.
Thunderstorm Wind, Platte
- When
- June 26, 12:50 AM CST to 12:51 AM CST
- Where
- Platte County, Dearborn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.520, -94.780
Downed tree limbs in Dearborn.
Thunderstorm Wind, Clinton
- When
- June 26, 12:54 AM CST to 12:55 AM CST
- Where
- Clinton County, 1.1 mi ESE of Plattsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.564, -94.451
Downed tree limbs and wires near Plattsburg.
Thunderstorm Wind, Lafayette
- When
- June 26, 1:01 AM CST to 1:02 AM CST
- Where
- Lafayette County, 5 mi ESE of Wellington
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.102, -93.894
Downed wires southeast of Wellington with power outages.
Thunderstorm Wind, Jackson
- When
- June 26, 1:23 AM CST to 1:24 AM CST
- Where
- Jackson County, Sugar Creek
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.120, -94.470
Downed power lines with power outages in Sugar Creek.
Thunderstorm Wind, Clay
- When
- June 26, 1:26 AM CST to 1:27 AM CST
- Where
- Clay County, 2 mi S of Liberty
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.221, -94.430
Downed power lines with power outages near Liberty.
Thunderstorm Wind, Jackson
- When
- June 26, 1:27 AM CST to 1:28 AM CST
- Where
- Jackson County, 3.82 mi W of Dodson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.990, -94.600
Downed tree limbs and wires near Madison Street.
Thunderstorm Wind, Lafayette
- When
- June 26, 1:27 AM CST to 1:28 AM CST
- Where
- Lafayette County, 5 mi SE of Mayview
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 38.999, -93.784
Measured gusts up to 60 mph near Interstate 70 and Highway 13.
Thunderstorm Wind, Jackson
- When
- June 26, 1:32 AM CST to 1:33 AM CST
- Where
- Jackson County, 3 mi NNE of Raytown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.060, -94.459
Downed tree limbs and wires in Raytown.
Thunderstorm Wind, Randolph
- When
- June 26, 1:36 AM CST to 1:37 AM CST
- Where
- Randolph County, 3 mi WSW of Moberly
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.403, -92.482
Downed wires southwest of Moberly.
Thunderstorm Wind, Johnson
- When
- June 26, 1:36 AM CST to 1:37 AM CST
- Where
- Johnson County, 2.68 mi NNE of Elm
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.885, -94.028
Downed tree limbs and wires northeast of Lone Jack.
Thunderstorm Wind, Cass
- When
- June 26, 1:46 AM CST to 1:47 AM CST
- Where
- Cass County, 2 mi N of Pleasant Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 38.809, -94.270
Tree limbs downed around the forecast office in Pleasant Hill.
Thunderstorm Wind, Johnson
- When
- June 26, 1:55 AM CST to 1:56 AM CST
- Where
- Johnson County, 5 mi SSE of Centerview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.683, -93.814
Downed power lines with outages south of Centerview.
Thunderstorm Wind, Johnson
- When
- June 26, 1:55 AM CST to 1:56 AM CST
- Where
- Johnson County, 4 mi NE of Quick City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.621, -93.978
Downed power lines with outages northeast of Quick City.
Thunderstorm Wind, Cass
- When
- June 26, 3:36 AM CST to 3:37 AM CST
- Where
- Cass County, 1.21 mi E of Peculiar
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.719, -94.448
Downed power lines with outages in the Peculiar area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in California, June 25, 20242 deaths · 1 event
- Tornadoes and Hail in Nebraska, June 25, 20241 injured · EF3 · 14 events
- Hail and Damaging Winds in Missouri, June 25, 20241 death · $107,000 · 2 in hail · 8 events
- Hail and Damaging Winds in Indiana, June 25, 2024$7.8 million · 1 in hail · 17 events
- Hail and Damaging Winds in Oklahoma, June 25, 2024$370,000 · 2.5 in hail · 68 events
- Hail and Damaging Winds in Michigan, June 25, 2024$3.4 million · 1 in hail · 14 events
- Tornadoes and Hail in Iowa, June 25, 2024$268,000 · EF0 · 57 events
- Hail and Damaging Winds in Indiana, June 25, 2024$92,000 · 1 in hail · 14 events
- Damaging Winds in Missouri, June 25 to 26, 2024$72,000 · 65 kt wind · 15 events
- Hail and Damaging Winds in South Dakota, June 25, 2024$60,000 · 4.25 in hail · 14 events
- Tornadoes and Hail in Iowa, June 25, 2024EF1 · 27 events
- Damaging Winds in Missouri, June 25, 2024$90,000 · 65 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1201854, 1201856, 1201857, 1201858, 1201859, 1201860, 1201853, 1201862, 1201863, 1201864, 1201865, 1201861, 1201867, 1201869, 1201873, 1201897, 1201900, 1201898, 1201908, 1201921, 1201922, 1201923, 1201926, 1201927, 1201942, 1201943, 1201948, 1201952, 1201954, 1201953, 1201955, 1201958, 1201959, 1201855, 1201960, 1201961, 1201957, 1201962, 1201963, 1201965, and more.